Flusin Sinus Syrup 100ml COMPOSITION:Each 5 mL contains: Triprolidine hydrochloride monohydrate 1,25 mgPseudoephedrine hydrochloride 30,00 mgPreserved with:Methyl hydroxybenzoate 0,12% m/vPropyl hydroxybenzoate 0,02% m/vPHARMACOLOGICAL CLASSIFICATION:A 5.8 Preparations for the common cold including decongestants and antihistaminics.PHARMACOLOGICAL ACTION:FLUSIN SINUS SYRUP has antihistaminic and decongestant properties.INDICATIONS:The symptomatic relief of mucosal congestion of the upper respiratory tract associated with colds and.
FLUSIN SINUS SYRUP may lead to drowsiness and impaired concentration, which may be aggravated by the simultaneous intake of alcohol or other central nervous system depressant agents. Patients should not drive, climb dangerous heights or operate machinery as impaired decision-making could lead to accidents.
Pseudoephedrine should be given with caution to patients with organic heart disease, cardiac decompensation or angina of effort and in patients receiving digitalis.
Do not use this product without consulting a doctor or pharmacist if you are presently taking monoamine oxidase inhibitors or other medicines for depression, psychiatric or emotional conditions or hypertension.
DOSAGE AND DIRECTIONS FOR USE:
Adults and children over 12 years: 5-10 mL.
Children 6 – 12 years: 5 mL
Children 2 – 6 years: 2,5 mL
May be given three times daily
Not recommended for children under 2 years of age.